MAUDE Adverse Event Report: ALN S.A.R.L. ALN OPTIONAL VENA CAVA FILTER

ALN S.A.R.L. ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.120096
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent the ivc filter placement about 1.5 years ago (approximate implantation date: (b)(6) 2022).The attending physician this time observed under computed tomography at the patient's 1.5-year follow-up visit that the inferior vena cava was perforated.To be more specific, the physician observed the perforation by and deviation of 6 legs of the filter.Damages to the aorta were also deeply concerned.The physician removed the filter surgically.The removed filter was disposed of by the medical institution.Patient's condition after the operation: favorable.This information was obtained through a poster presentation at the japanese society for vascular surgery.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN S.A.R.L.
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer (Section G)
ALN S.A.R.L.
589 chemin du niel
bormes les mimosas, 83230
FR   83230
Manufacturer Contact
séverine joly
589 chemin du niel
bormes les mimosas, 83230
FR   83230
MDR Report Key19738299
Report Number3007080617-2024-00001
Device Sequence Number7776844
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public03760017680011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFJ.120096
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight93 KG